Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 137, Number 4

All articles in this issue are freely accessible.

Gröbnerian Dickson polynomials
Müfit Sezer and Özgün Ünlü.
Proc. Amer. Math. Soc. 137 (2009), 1169-1173
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2465636
A family of local rings with rational Poincaré series
Juan Elias and Giuseppe Valla.
Proc. Amer. Math. Soc. 137 (2009), 1175-1178
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2465637
Congruence properties of Hermitian modular forms
Toshiyuki Kikuta and Shoyu Nagaoka.
Proc. Amer. Math. Soc. 137 (2009), 1179-1184
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2465638
Integers represented as the sum of one prime, two squares of primes and powers of $2$
Guangshi Lü and Haiwei Sun.
Proc. Amer. Math. Soc. 137 (2009), 1185-1191
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2465639
Galois scaffolding in one-dimensional elementary abelian extensions
G. Griffith Elder.
Proc. Amer. Math. Soc. 137 (2009), 1193-1203
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2465640
Vanishing of modular forms at infinity
Scott Ahlgren, Nadia Masri and Jeremy Rouse.
Proc. Amer. Math. Soc. 137 (2009), 1205-1214
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2465641
Pfister’s theorem for orthogonal involutions of degree 12
Skip Garibaldi and Anne Quéguiner-Mathieu.
Proc. Amer. Math. Soc. 137 (2009), 1215-1222
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2465642
Producing set-theoretic complete intersection monomial curves in $\mathbb{P}^{n}$
Mesut Sahin.
Proc. Amer. Math. Soc. 137 (2009), 1223-1233
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2465643
Set-theoretic Hida projectors
Avner Ash.
Proc. Amer. Math. Soc. 137 (2009), 1235-1237
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2465644
On genus change in algebraic curves over imperfect fields
Stefan Schröer.
Proc. Amer. Math. Soc. 137 (2009), 1239-1243
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2465645
Group gradings on simple Lie algebras in positive characteristic
Yuri Bahturin, Mikhail Kochetov and Susan Montgomery.
Proc. Amer. Math. Soc. 137 (2009), 1245-1254
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2465646
A characterization of finite prehomogeneous vector spaces associated with products of special linear groups and Dynkin quivers
Makoto Nagura, Shin-ichi Otani and Daisuke Takeda.
Proc. Amer. Math. Soc. 137 (2009), 1255-1264
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2465647
Relative Brauer groups in characteristic $p$
Roberto Aravire and Bill Jacob.
Proc. Amer. Math. Soc. 137 (2009), 1265-1273
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2465648
An algebraic independence result for Euler products of finite degree
Alexandru Zaharescu and Mohammad Zaki.
Proc. Amer. Math. Soc. 137 (2009), 1275-1283
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2465649
The group ring of $\mathbb{Q}/\mathbb{Z}$ and an application of a divisor problem
Alan K. Haynes and Kosuke Homma.
Proc. Amer. Math. Soc. 137 (2009), 1285-1293
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2465650
Powers of Coxeter elements in infinite groups are reduced
David E. Speyer.
Proc. Amer. Math. Soc. 137 (2009), 1295-1302
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2465651
Transcendence of power series for some number theoretic functions
Peter Borwein and Michael Coons.
Proc. Amer. Math. Soc. 137 (2009), 1303-1305
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2465652
Admissible local systems for a class of line arrangements
Shaheen Nazir and Zahid Raza.
Proc. Amer. Math. Soc. 137 (2009), 1307-1313
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2465653
On endomorphism rings and dimensions of local cohomology modules
Peter Schenzel.
Proc. Amer. Math. Soc. 137 (2009), 1315-1322
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2465654
Irreducible representations of groupoid $C^{*}$-algebras
Marius Ionescu and Dana P. Williams.
Proc. Amer. Math. Soc. 137 (2009), 1323-1332
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2465655
On the classification of solutions of $-Δu= e^{u}$ on $\mathbb{R}^{N}$: Stability outside a compact set and applications
E. N. Dancer and Alberto Farina.
Proc. Amer. Math. Soc. 137 (2009), 1333-1338
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2465656
On the localization principle for the automorphisms of pseudoellipsoids
Mario Landucci and Andrea Spiro.
Proc. Amer. Math. Soc. 137 (2009), 1339-1345
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2465657
Linearly approximatable functions
Thierry De Pauw and Amos Koeller.
Proc. Amer. Math. Soc. 137 (2009), 1347-1356
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2465658
Invariant subspaces of super left-commutants
Hailegebriel E. Gessesse.
Proc. Amer. Math. Soc. 137 (2009), 1357-1361
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2465659
Convergence of weighted polynomial multiple ergodic averages
Qing Chu.
Proc. Amer. Math. Soc. 137 (2009), 1363-1369
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2465660
A short proof of Pitt’s compactness theorem
Sylvain Delpech.
Proc. Amer. Math. Soc. 137 (2009), 1371-1372
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2465661
Smoothness of radial solutions to Monge-Ampère equations
Cristian Rios and Eric T. Sawyer.
Proc. Amer. Math. Soc. 137 (2009), 1373-1379
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2465662
Linear isometries between spaces of vector-valued Lipschitz functions
A. Jiménez-Vargas and Moisés Villegas-Vallecillos.
Proc. Amer. Math. Soc. 137 (2009), 1381-1388
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2465663
Piecewise contractions are asymptotically periodic
Henk Bruin and Jonathan H. B. Deane.
Proc. Amer. Math. Soc. 137 (2009), 1389-1395
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2465664
Multiples of hypercyclic operators
Catalin Badea, Sophie Grivaux and Vladimir Müller.
Proc. Amer. Math. Soc. 137 (2009), 1397-1403
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2465665
Totally free arrangements of hyperplanes
Takuro Abe, Hiroaki Terao and Masahiko Yoshinaga.
Proc. Amer. Math. Soc. 137 (2009), 1405-1410
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2465666
Hyperbolic dimension and radial Julia sets of transcendental functions
Lasse Rempe.
Proc. Amer. Math. Soc. 137 (2009), 1411-1420
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2465667
On the topology of pointwise convergence on the boundaries of $L_{1}$-preduals
Warren B. Moors and Jirí Spurny.
Proc. Amer. Math. Soc. 137 (2009), 1421-1429
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2465668
Analyticity of the SRB measure for holomorphic families of quadratic-like Collet-Eckmann maps
Viviane Baladi and Daniel Smania.
Proc. Amer. Math. Soc. 137 (2009), 1431-1437
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2465669
Affine interval exchange transformations with flips and wandering intervals
C. Gutierrez, S. Lloyd and B. Pires.
Proc. Amer. Math. Soc. 137 (2009), 1439-1445
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2465670
A convexity theorem for the real part of a Borel invariant subvariety
Timothy E. Goldberg.
Proc. Amer. Math. Soc. 137 (2009), 1447-1458
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2465671
Bounded harmonic $1$-forms on complete manifolds
M. Cocos.
Proc. Amer. Math. Soc. 137 (2009), 1459-1465
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2465672
On the discrete heat equation taking values on a tree
Carl Mueller and Kijung Lee.
Proc. Amer. Math. Soc. 137 (2009), 1467-1478
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2465673
A lower bound for the Chung-Diaconis-Graham random process
Martin Hildebrand.
Proc. Amer. Math. Soc. 137 (2009), 1479-1487
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2465674
On the Lusternik-Schnirelmann category of spaces with 2-dimensional fundamental group
Alexander N. Dranishnikov.
Proc. Amer. Math. Soc. 137 (2009), 1489-1497
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2465675
Orbit-counting for nilpotent group shifts
Richard Miles and Thomas Ward.
Proc. Amer. Math. Soc. 137 (2009), 1499-1507
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2465676
The bounding genera and $w$-invariants
Yoshihiro Fukumoto.
Proc. Amer. Math. Soc. 137 (2009), 1509-1517
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2465677
Rational homotopy of gauge groups
Yves Félix and John Oprea.
Proc. Amer. Math. Soc. 137 (2009), 1519-1527
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2465678